Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 568718, 18 pages
http://dx.doi.org/10.1155/2014/568718
Research Article

Coupled and Tripled Coincidence Point Results with Application to Fredholm Integral Equations

1Department of Mathematics, King AbdulAziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran
3Department of Mathematics, Gilan-E-Gharb Branch, Islamic Azad University, Gilan-E-Gharb, Iran

Received 25 January 2014; Accepted 29 March 2014; Published 18 May 2014

Academic Editor: Ljubomir B. Ćirić

Copyright © 2014 Marwan Amin Kutbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marwan Amin Kutbi, Nawab Hussain, Jamal Rezaei Roshan, and Vahid Parvaneh, “Coupled and Tripled Coincidence Point Results with Application to Fredholm Integral Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 568718, 18 pages, 2014. https://doi.org/10.1155/2014/568718.